Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 1:30 AM MDT for Union County, New Mexico. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 1:30 AM MDT (07:30 UTC)
- Expired
- Sep 15, 2016, 1:41 AM MDT
- In force
- 11 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 184 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
650
WUUS55 KABQ 150730
SVRABQ
NMC059-150800-
/O.NEW.KABQ.SV.W.0166.160915T0730Z-160915T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 AM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 200 AM MDT.
* AT 129 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CLAYTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3650 10301 3650 10304 3629 10304 3620 10332
3638 10341 3667 10302 3651 10300
TIME...MOT...LOC 0729Z 229DEG 29KT 3636 10327
HAIL...1.00IN
WIND...60MPH
$$
CA1 follow-up statement
953
WWUS55 KABQ 150741
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 AM MDT THU SEP 15 2016
NMC059-150751-
/O.CAN.KABQ.SV.W.0166.000000T0000Z-160915T0800Z/
UNION-
141 AM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.
LAT...LON 3650 10301 3650 10304 3629 10304 3620 10332
3638 10341 3667 10302 3651 10300
TIME...MOT...LOC 0740Z 229DEG 29KT 3643 10318
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:39 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 14, 11:39 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1139 PM MDT WED SEP 14 2016 .AVIATION... 06Z TAF CYCLE VFR conditions prevail and are generally forecast to persist, with a couple of exceptions. Short-lived MVFR conditions are likely with isolated storms across eastern New Mexico overnight and may impact KTCC or KROW. Otherwise, MVFR cigs are forecast to redevelop late tonight at KTCC and KROW, with improvement between 15-18z. Chances for thunderstorm impacts at KAEG, KABQ and KSAF will be improved Thursday afternoon/evening relative to today. 11 && .PREV DISCUSSION...324 PM MDT WED SEP 14 2016... .SYNOPSIS... Showers and thunderstorms will continue to favor eastern New Mexico through the evening. Some storms may be strong or severe with large hail the main threat. Drier air will move into the north and west on Thursday, limiting storm coverage in those areas, however, there will still be plenty of moisture to work with across eastern New Mexico for at least scattered storms. Once again, some storms may be strong or severe. Another back door front will slide into the plains on Friday, which will provide the focus for another round of thunderstorms. Quite a bit of uncertainty remains regarding the progression of a storm system and its impacts on New Mexico next week. && .DISCUSSION... Strong storms have erupted just east of the central mtn chain this afternoon. Storms will continue to move E/NE into greater instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and decent shear which will allow strong to severe storms to develop through the evening across the plains. Large hail will be the main threat, although heavy rain, gusty winds and a brief tornado are also possible. Drier air will move into the north and west on Thursday, shifting the main focus for thunderstorms a bit south and east. Similar to today, there will be ample instability for strong or severe storms, though directional shear may not be as good until the evening with diurnal backing. A weak back door front is still slated to slide down the plains on Friday. Storms will favor areas along the leading edge of the front as well as along the central mtn chain should the front back up to it. Could still be a few strong storms across the southeast plains during Fri aftn/eve. All eyes will then be on the upper level trough over the Great Basin Friday night and beyond. Looks like the system will dive over SoCal Friday through Saturday, then will continue to migrate S or SW as it becomes cut off from the main flow on Sunday. Given how far west the system will be, the moisture moving up into NM doesn't look to be as good as it once was on Sunday, though there will still be a good amount of storms across the east on Saturday. Drier air will actually move into the state on Sunday. Confidence continues to be abnormally low early next week as models continue to diverge on when the system will be kicked back into NM. The GFS remains the more progressive of the extended models, moving the low northeast as early as Monday and crossing NM on Tuesday and Tuesday night. The ECMWF is quite different. It brings a tropical system toward the low off the west coast of the Baja through Tuesday and merges the systems before they weaken/dampen as they shift eastward across NM Wed/Thur. With such significant differences, PoPs in the extended remain low until more confidence is gained. 34 && .FIRE WEATHER... Large storm over southeast ID will move northeast and reach western ND by late Thursday. A trough will linger over the Southwest into the weekend, while a closed low forms over Baja CA. The low will move northeast and impact NM early to mid next week. Plenty of moisture remains over the state this afternoon with widespread showers and some thunderstorms continuing to develop. This activity will continue well into the night across the east, where a few strong to severe storms may occur. Rh recoveries tonight will be excellent, except good in the far northwest. With the storm lifting northeast Thursday, the flow aloft will turn just a bit more westerly, allowing some drier air to inch into western NM. This trend will continue on Friday as well. This will mean fewer showers and storms across the west, but have no impact on the convection in the east. A few storms may be strong to severe across the eastern plains either day. A back door cold front will help to focus storms in the east on Friday. Temperatures will be higher for most areas Thursday and Friday, except cooler in the far northeast Friday. Meanwhile Rh values will lower a little each day. No ventilation concerns with mostly good to excellent values. A closed low will form over northern Baja, CA Saturday. It will probably retrograde southwest offshore for a while, then head toward NM early next week. With the flow aloft backing to the southwest again over the weekend, decent storm coverage should continue at least in the east and south. Moisture from the advancing closed low will then reach NM early next week with an active period from late Monday through Tuesday night. That's according to the GFS, which is much faster with this low than the ECMWF, which waits until next Wednesday into Thursday to bring in the enhanced moisture and convection. High temperatures will be mostly at or below normal Saturday then near to above normal from Sunday on. Vent rates will remain good to excellent Saturday, then lower Sunday through early next week, with patches of poor rates mostly in the middle and northwest valleys. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 33
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT WED SEP 14 2016 NMZ501>540-151215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG WIND AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO MOUNTAINS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 14, 11:17 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 PM MDT WED SEP 14 2016
NMZ530-150545-
UNION COUNTY-
1117 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
1145 PM MDT...
AT 1117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FARLEY...OR 25 MILES SOUTH OF DES MOINES...MOVING EAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3663 10368 3637 10357 3635 10401 3644 10401
3651 10389 3650 10387 3651 10385 3653 10386
3656 10380 3656 10379 3657 10379
TIME...MOT...LOC 0517Z 249DEG 24KT 3640 10397
33Special weather statement, Sep 14, 11:40 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1140 PM MDT WED SEP 14 2016 NMZ534>537-150630- CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 1140 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA... SOUTHWESTERN CURRY...NORTHWESTERN ROOSEVELT AND SOUTHWESTERN QUAY COUNTIES UNTIL 1230 AM MDT... AT 1140 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF SAN JON TO 10 MILES SOUTH OF TOLAR. MOVEMENT WAS EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... QUAY...MELROSE...SAN JON...HOUSE...TOLAR...TAIBAN...RAGLAND... FLOYD...MCALISTER AND FORREST. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 353 AND 355. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3424 10358 3431 10408 3511 10385 3513 10333 TIME...MOT...LOC 0540Z 288DEG 21KT 3505 10347 3430 10392 33
Local storm report, Sep 15, 12:21 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 AM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 NE CLAYTON 36.46N 103.16W
09/15/2016 M0.75 INCH UNION NM FIRE DEPT/RESCUE
&&
EVENT NUMBER ABQ1601390
CASpecial weather statement, Sep 15, 12:34 AM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1234 AM MDT THU SEP 15 2016
NMZ530-150715-
UNION COUNTY-
1234 AM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
115 AM MDT...
AT 1234 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLAYTON...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAYTON AND SENECA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 10304 3632 10304 3624 10348 3648 10347
3670 10301 3668 10300 3650 10300
TIME...MOT...LOC 0634Z 245DEG 28KT 3646 10327
CASpecial weather statement, Sep 15, 1:04 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 AM MDT THU SEP 15 2016
NMZ530>532-150745-
EASTERN SAN MIGUEL COUNTY-UNION COUNTY-HARDING COUNTY-
104 AM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UNION...
NORTHEASTERN SAN MIGUEL AND HARDING COUNTIES UNTIL 145 AM MDT...
AT 104 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HAYDEN...OR 22 MILES NORTHWEST OF AMISTAD...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOSQUERO...CONCHAS DAM...BUEYEROS...SOLANO...
CONCHAS LAKE STATE PARK...ROSEBUD AND BELL RANCH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3574 10337 3569 10338 3536 10422 3570 10446
3573 10438 3575 10438 3627 10346 3574 10330
TIME...MOT...LOC 0704Z 215DEG 34KT 3614 10346
CASpecial weather statement, Sep 15, 1:18 AM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 AM MDT THU SEP 15 2016
NMZ530-150800-
UNION COUNTY-
118 AM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
200 AM MDT...
AT 118 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF CLAYTON...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAYTON AND SENECA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3650 10304 3623 10304 3610 10340 3632 10350
3668 10311 3651 10300
TIME...MOT...LOC 0718Z 221DEG 39KT 3628 10333
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 14, 7:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 14, 8:38 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Sep 14, 9:18 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 14, 9:40 PM MDT | Special Weather Statement | ABQ | De Baca | 50 min |
| Sep 14, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 23 min |
| Sep 14, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 46 min |
| Sep 14, 10:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 14, 11:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 38 min |
| Sep 14, 11:17 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Sep 14, 11:40 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Sep 14, 11:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 40 min |
| Sep 15, 12:07 AM MDT | Tornado Warning | ABQ | Roosevelt | 23 min |
| Sep 15, 12:29 AM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 31 min |
| Sep 15, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Sep 15, 12:34 AM MDT | Special Weather Statement | ABQ | Union | 41 min |
| Sep 15, 12:43 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Sep 15, 1:04 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Sep 15, 1:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 47 min |
| Sep 15, 1:18 AM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 15, 1:37 AM MDT | Areal Flood Advisory | ABQ | Union | 83 min |
| Sep 15, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 32 min |
| Sep 15, 2:19 AM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 15, 2:23 AM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Sep 15, 3:28 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 15, 3:33 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 117 min |
| Sep 15, 3:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 34 min |
| Sep 15, 6:19 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 116 min |
| Sep 15, 11:24 AM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Sep 15, 11:38 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Sep 15, 12:12 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Sep 15, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 43 min |
| Sep 15, 12:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 37 min |
| Sep 15, 12:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Sep 15, 12:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 15, 12:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 15, 12:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 33 min |
| Sep 15, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Valencia | 26 min |
| Sep 15, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
| Sep 15, 1:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 1:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Sep 15, 1:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Sep 15, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| Sep 15, 1:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 2 hr |
| Sep 15, 1:39 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Sep 15, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 44 min |
| Sep 15, 1:52 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 23 min |
| Sep 15, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Sep 15, 2:04 PM MDT | Tornado Warning | ABQ | Chaves | 26 min |
| Sep 15, 2:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 2:37 PM MDT | Tornado Warning | ABQ | Chaves | 38 min |
| Sep 15, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Sep 15, 2:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 15, 2:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 3:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Sep 15, 3:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 83 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 15, 4:03 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 15, 4:18 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 93 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Sep 15, 4:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 15, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 15 min |
| Sep 15, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Sep 15, 5:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.